# SDR USAA2012040200024

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 38,688 hours, 13,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L SLIDE WILL NOT REMAIN ARMED.  CLEANED DOOR TRACK / REMOVED DEBRIS AT 1L SLIDE.  OPERATIONAL CHECK AND INDICATION NORMAL.
